Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dutch

when do side effects go away?

Recommended Posts

Hi everyone,

I quitte accutane a week ago after my second treatment of 80 mg/day (and two weeks of 70 mg/day), until i got 120 mg/kg.

I still have bad side effects: very dry lips, eyes and chin. After my first treatment, these side effects dissappeared almost immediately. But now they haven't degreased at all.

After how many days do the side effects usually go away?

Is this maybe a sign that my acne stays away longer than it did my first treatment?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×